Last reply 6 years ago
my lovely dips

Hey I’ve been on copaxone for about a year now but its really eaten away the fat on my legs and bum. So it now looks like I’ve got massive dips in my legs and bum where I inject. Looks quite gross, any one have this problem and if so any ideas if I can get this back?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


DJDsouza
6 years ago

Sounds like a Black Eyed Peas song……oh wait, that was my Humps!…. try the diet that gets those 😉


cameron
6 years ago

Yeah, the same happened to me (both upper legs). The MS nurse said I should try brushing the area with a body brush, but I never bothered! It sounded far-fetched and instead I changed the injection site. It doesn’t show as much on the hip and buttock (as I’ve got so much fat there anyway!)I do know that once you’ve got a dip you mustn’t inject into it – presumably because the Copaxone wouldn’t be absorbed properly.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.